# SDR AALA202201035079

- Difficulty date: January 2, 2022
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737*
- Aircraft serial: 29537
- Aircraft time: 60,226 hours, 25,036 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Blocked
- Location: Zone 200 - Fuse
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKE OFF ROLL, IAS DISAGREE. REJECTED TAKEOFF AT APPROXIMATELY 70 KNOTS AND RETURNED TO GATE. DEBRIS REMOVED FROM CAPTAIN'S PITOT SYSTEM. FLUSHED CAPTAIN'S AND FIRST OFFICER'S PITOT SYSTEMS. PERFORMED SATISFACTORY TEST OF AIR DATA SYSTEMS PER AMM 34-21-00'
